# SDR SWAA2014072530306

- Difficulty date: July 12, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 28,642 hours, 16,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545819
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW CRACKED AT BS 663 BETWEEN RBL 35.0 TO RBL 42.0.  REPAIRED WW IAW SRM.
